Alert archive / Idaho / Wind Advisories in 2015

Wind Advisory 10, NWS Pocatello, ID

June 19, 2015

NWS Pocatello, ID issued this wind advisory at Jun 19, 2015, 4:27 AM MDT. It took effect at Jun 19, 2015, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2015, 4:27 AM MDT (10:27 UTC)
In effect from
Jun 19, 2015, 12:00 PM MDT
Expired
Jun 19, 2015, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WWUS75 KPIH 191027
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
427 AM MDT FRI JUN 19 2015

...A MOSTLY DRY COLD FRONT WILL MOVE THROUGH TODAY BRINGING
MODERATE WINDS...

IDZ020-192115-
/O.NEW.KPIH.WI.Y.0010.150619T1800Z-150620T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
427 AM MDT FRI JUN 19 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...NOON TODAY TO 9 PM MDT.

* WINDS...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 45
  MPH.

* IMPACTS...EXPECT DIFFICULT DRIVING....ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
OVER 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ021-192115-
/O.NEW.KPIH.LW.Y.0005.150619T1800Z-150620T0300Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITY OF...POCATELLO
427 AM MDT FRI JUN 19 2015

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...NOON TODAY TO 9 PM MDT.

* WINDS...SOUTHWEST 25 TO 30 MPH.

* IMPACTS...LAKE WINDS WILL CAUSE ROUGH CHOP ON AMERICAN FALLS
  RESERVOIR WHERE SMALL BOATS MAY BE PRONE TO SWAMPING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AMERICAN FALLS RESERVOIR. SMALL BOATS WILL BE ESPECIALLY PRONE
TO CAPSIZING.

&&

$$
2 follow-up statements
480 
WWUS75 KPIH 192026
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
226 PM MDT FRI JUN 19 2015


IDZ020-200300-
/O.CON.KPIH.WI.Y.0010.000000T0000Z-150620T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
226 PM MDT FRI JUN 19 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...UNTIL 9 PM MDT THIS EVENING.

* WINDS...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 45 
  MPH. 

* IMPACTS...EXPECT DIFFICULT DRIVING....ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
OVER 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

IDZ021-200300-
/O.CON.KPIH.LW.Y.0005.000000T0000Z-150620T0300Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITY OF...POCATELLO
226 PM MDT FRI JUN 19 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* TIMING...UNTIL 9 PM MDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 MPH.

* IMPACTS...LAKE WINDS WILL CAUSE ROUGH CHOP ON AMERICAN FALLS 
  RESERVOIR WHERE SMALL BOATS MAY BE PRONE TO SWAMPING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AMERICAN FALLS RESERVOIR. SMALL BOATS WILL BE ESPECIALLY PRONE
TO CAPSIZING.

&&

$$
939 
WWUS75 KPIH 200303
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
903 PM MDT FRI JUN 19 2015


IDZ020-200415-
/O.EXP.KPIH.WI.Y.0010.000000T0000Z-150620T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
903 PM MDT FRI JUN 19 2015

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

WIND SPEEDS WERE DECREASING THIS EVENING AND HENCE THE ADVISORY
WILL BE ALLOWED TO EXPIRE AT 9 PM MDT.

$$

IDZ021-200415-
/O.EXP.KPIH.LW.Y.0005.000000T0000Z-150620T0300Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITY OF...POCATELLO
903 PM MDT FRI JUN 19 2015

...LAKE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

WIND SPEEDS WERE BELOW ADVISORY CRITERIA THIS EVENING AND HENCE
THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 19, 3:33 AM MDT, 54 minutes earlier.

Area forecast discussion, Jun 19, 3:33 AM MDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
333 AM MDT FRI JUN 19 2015

.DISCUSSION...A MOSTLY DRY COLD FRONT WILL MOVE THROUGH THE AREA
TODAY. EXPECT ISOLATED THUNDERSTORMS ACROSS OUR NORTHERN AREAS
MAINLY ALONG THE MONTANA DIVIDE BY ISLAND PARK. THE BIGGEST IMPACT
TODAY WILL BE GUSTY WINDS. EXPECT WIND GUSTS NEAR 40 MPH ACROSS
THE SNAKE RIVER PLAIN MAINLY THE UPPER SNAKE RIVER PLAIN. THERE IS
WIND ADVISORY FOR THE UPPER SNAKE RIVER PLAIN AND A LAKE WIND
ADVISORY FOR THE AMERICAN FALLS RESERVOIR FOR THIS AFTERNOON INTO
EARLY EVENING. SATURDAY A WEAK SECONDARY TROUGH WILL MOVE THROUGH
THE AREA KEEPING WEAK AFTERNOON THUNDERSTORM CHANCES ALONG THE
MONTANA DIVIDE AS WELL AS KEEP WINDS SLIGHTLY BREEZY ACROSS THE
AREA. EXPECT TEMPERATURES TODAY TO DROP 4 TO 7 DEGREES FROM
YESTERDAY BUT STILL BE ABOVE AVERAGE. RIDGING BUILDS BACK IN ON
SUNDAY BRINGING DRY CONDITIONS AND WELL ABOVE AVERAGE
TEMPERATURES. EXPECT TEMPERATURES IN THE NINETIES AGAIN ACROSS
LOWER ELEVATIONS IN OUR SOUTHERN AREAS ON SUNDAY. TUESDAY ANOTHER
SYSTEM MOVES OVER OUR NORTHERN AREAS DROPPING TEMPERATURES
SLIGHTLY AND BRINGING WEAK PRECIPITATION CHANCES ACROSS THE
MONTANA DIVIDE AGAIN. ON WEDNESDAY RIDGING WILL BUILD BACK
BRINGING DRY CONDITIONS FOR WEDNESDAY AND THURSDAY. EXPECT
TEMPERATURES TO DROP SLIGHTLY ON WEDNESDAY BUT REMAIN ABOVE
AVERAGE. TEMPERATURES WILL RISE BACK TO WELL ABOVE AVERAGE ON
THURSDAY.

WYATT

&&

.AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. ANY
SHOWERS WILL REMAIN NEAR THE MONTANA BORDER. VERY GUSTY WINDS ARE
LIKELY TODAY WITH GUSTS TO 40 MPH POSSIBLE NEAR KIDA AND KPIH THIS
AFTERNOON. ANY CEILINGS WILL REMAIN VFR.

VALLE

&&

.FIRE WEATHER...A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. ANY
SHOWERS WILL REMAIN ALONG AND NORTH OF THE MONTANA BORDER. EXPECT
WIND GUSTS TO 25 MPH IN THE CENTRAL MOUNTAINS AND EASTERN HIGHLANDS
WITH GUSTS TO 40 MPH IN THE SNAKE PLAIN. MAINLY DRY WEATHER WILL
PERSIST THROUGH THE WEEKEND WITH ANY SHOWERS STAYING ALONG AND NORTH
OF THE MONTANA BORDER.

VALLE

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
IDZ021.

WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
IDZ020.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:27 AM MDTLake Wind AdvisoryPIH17 hr

Nearby

Wind Advisories in Idaho, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.